# SDR USAA2011121400019

- Difficulty date: December 13, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 36,012 hours, 19,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT L1 POSITION BREAK AWAY FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FORWARD L1 EMERGENCY FLASHLIGHT BATTERY.  OPS CHECK GOOD.
